Journal of the Mathematical Society of Japan

On harmonic and Killing tensor fields in a Riemannian manifold with boundary

Tsunero TAKAHASHI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 14, Number 1 (1962), 37-65.

Dates
First available in Project Euclid: 17 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261062455

Digital Object Identifier
doi:10.2969/jmsj/01410037

Mathematical Reviews number (MathSciNet)
MR0150699

Zentralblatt MATH identifier
0107.15804

Subjects
Primary: 53.72
Secondary: 53.45

Citation

TAKAHASHI, Tsunero. On harmonic and Killing tensor fields in a Riemannian manifold with boundary. J. Math. Soc. Japan 14 (1962), no. 1, 37--65. doi:10.2969/jmsj/01410037. https://projecteuclid.org/euclid.jmsj/1261062455


Export citation